# SDR SIMA20120506003

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 25,328 hours, 23,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 14534984403
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PASSENGER DOOR EMERGENCY LIGHT PANEL HAS A HOLE IN LOWER CORNER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR EMERGENCY LIGHT PANEL IAW AMM 25-23-04.  THE EMERGENCY LIGHT OPERATIONAL CHECK  WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
